Alert archive / Louisiana / Lake Wind Advisories in 2007
Lake Wind Advisory 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this lake wind advisory at Mar 1, 2007, 1:11 PM CST for 9 parishes in Louisiana; Hardin County, Tyler County, Texas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 1:11 PM CST (19:11 UTC)
- Expired
- Mar 1, 2007, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.9
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 1, 9:28 AM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Mar 1, 9:28 AM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CST THU MAR 1 2007
.SHORT/LONG TERM...
SHOWERS AND THUNDERSTORMS AHEAD OF A FRONT THAT WILL MOVE THROUGH
THE REGION THIS MORNING. HAVE MADE SOME ADJUSTMENTS TO THE ZONES
AND COASTAL WATERS FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 73 45 70 42 / 70 0 0 0
KBPT 75 44 73 44 / 20 0 0 0
KAEX 74 40 72 36 / 70 0 0 0
KLFT 75 46 70 41 / 50 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...AND VERMILION.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 PM THURSDAY TO 4 AM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...AND WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
TORNADO WATCH UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES: AND
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY, LA OUT 20 NM.
&&
K. KUYPERHazardous weather outlook, Mar 1, 8:00 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 800 AM CST THU MAR 1 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-021400- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 800 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEST OF A LINE FROM ALEXANDRIA TO LAFAYETTE. A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF ALEXANDRIA AND LAFAYETTE. A PACIFIC COLD FRONT WITH A DRY LINE WILL BE MOVING INTO THE AREA THIS MORNING. THIS FRONT SHOULD PASS THE EASTERN AREAS BY THIS AFTERNOON. MENTION OF SEVERE THUNDERSTORMS IS IN THE FORECAST FOR ALL EXCEPT LOWER SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA WHERE THERE IS A STRONG CAPPING INVERSION. TORNADOES ARE POSSIBLE AS WELL DUE TO FAVORABLE SHEAR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING. JS
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:05 AM CST | Severe Thunderstorm Warning | LCH | Vernon | 25 min |
| Mar 1, 9:29 AM CST | Severe Thunderstorm Warning | LCH | Rapides | 13 min |
Nearby
Lake Wind Advisories in Louisiana, 2007Lake Wind Advisories in Texas, 2007Every lake wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.